# SDR YENA2023071800816

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOC. BTW STRINGER 40R AND 41R AT LEVEL OF FRAME 31 IN FWD CARGO COMPARTMENT; REMOVED AND REPLACED SHEAR TIE LOC. BTW STRINGER 40R AND 41R AT LEVEL OF FRAME 31 IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11, SRM 51-72-11 AND DWG D53231586 TOOL USED CALIPER P/N: 500-196-30, S/N B21140358 DUE DATE NOV-21-2023. ALL WORK ACCOMPLISHED ON AEROMAN NR 2023-331460 WO 2023-204/1.
